Good afternoon, my child is 5 years old from this morning after being given breakfast porridge to vomit. The porridge that was given was full from his stomach. I gave him a drink and came out with his mineral water. What medicine should I buy at the pharmacy
Thank you for the question.
Vomiting in children can occur due to digestive disorders, such as food allergies, gastroenteritis, intestinal obstruction, carbohydrate malabsorption, inflammation of the intestine, and so on. It could also, vomiting indicates a disturbance in the system of other organs in the body, such as the liver, bile ducts, urinary tract, airways, brain, and so on. Sometimes, vomiting can also occur due to trivial causes, such as eating in a hurry, laughing or crying excessively, or choking.
If new vomiting occurs 1-5 times a day, without accompanied by other complaints that are more severe, such as fever, weakness, diarrhea, hard stomach, colic, excessive sweating, difficulty eating, etc., often this condition is not dangerous. Do not rush to give your child any medication without a doctor's prescription, because most vomiting drugs are not appropriate given to children freely. Do the following steps first:
Keep calm Give your child lots to drink, especially water Give him also food that is easily digested, portions are small but often Get used to children eating while sitting and calm, do not walk, do not lie down, especially while joking If the child vomits, calm him down, let him rest, while positioning his head and chest higher than his stomach Do not over-massage his stomach If the vomiting occurs very often in the day (up to 10 times or more), if this vomiting lasts for days, or if complaints arise others are more serious as we have mentioned above, so you should be more vigilant. Check your child immediately to the doctor or pediatrician so that his condition can be further evaluated, for example with a blood test, ultrasound, urine test, or maybe other supporting tests. In this way, surely the doctor can give him the best treatment.
Hope this helps ...